Read all literature that come with an inhaler . Follow directions. They cause side effects. I wash mouth and gurgle after using inhalers.
Go to a Doc. There may be allergies and infections.
You are not going to like this but guess what GARLIC works.You can get the odorless ones at the store but the natural is best.
This is drainage from the sinuses. Talk to the doctor about an antihistamine
It can also be caused by dairy products. My husband gets that way when he drinks alot of milk or eats ice cream so you may want to monitor when it happens the most and what you ate or drank that day. Good luck.
Get a nebulizer.
It is called Post Nasal Drip. It is when your sinuses are constantly dripping in the back of your throat which makes you have to clear it all of the time. My husband saw a doctor for it and she said to take allergy medicine like Benadril for it to stop. Also, the pollen at this time of the season is extremely heavy so that can be the cause of this happening to you. Believe me, I have it too right now and it is very ANNOYING.
Are you sure you don't have post-nasal drip? That would make you clear your throat a lot. That is treated with a nasal decongestant.
I have the same problem. and you are right, the more I use my inhaler, the more "mucus" I see to have. Also, are you using aspirin much? That seems to increase the symptoms of Asthma.
I could be post nasal drip, but it could be a part of your asthma. Mucous production in your airways is a major component of asthma, and it may be a sign of poor control.
Is your daily inhaler a steroid like flovent , pulmicort, or advair? Be sure to use it everyday.
If you're having to use your rescue inhaler (albuterol, etc...) > 4-5x week or waking up at night coughing at least weekly, then your asthma may be poorly controlled. I would check with your doctor